MAUDE Adverse Event Report: ARTHREX, INC. SCREW, CANCELLOUS; PLATE, FIXATION, BONE

ARTHREX, INC. SCREW, CANCELLOUS; PLATE, FIXATION, BONE
Model Number SCREW, CANCELLOUS
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that after an initial hto surgery on (b)(6) 2019, it was found that the proximal screws broke post op and remains in the patients body.The screws could not be removed during the revision surgery.It's unclear if the screws broke in situ or during the revision surgery.No more information are available.No x-rays are available.Devices are already discarded and not available for investigation.Further questions will be asked.Update 12-aug-2020, asa: it was reported by the customer that some proximal screws were broken.When removing the plate and screws they all broke around 1cm from screwhead.The plate and screws were (partially) taken out.The surgeon decided that he did not want to place another plate due to partial consolidation.

Brand Name
SCREW, CANCELLOUS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10422347
Report Number1220246-2020-02058
Device Sequence Number2991288
Product Code HRS
UDI-Device Identifier00888867010567
UDI-Public00888867010567
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCREW, CANCELLOUS
Device Catalogue NumberAR-13280-50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date08/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;